Fiore, M, Gambino, N orcid.org/0000-0002-4257-3590, Hyland, M et al. (1 more author) (2018) Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures. Selecta Mathematica, New Series, 24 (3). pp. 2791-2830. ISSN 1022-1824
Abstract
We introduce the notion of a relative pseudomonad, which generalizes the notion of a pseudomonad, and define the Kleisli bicategory associated to a relative pseudomonad. We then present an efficient method to define pseudomonads on the Kleisli bicategory of a relative pseudomonad. The results are applied to define several pseudomonads on the bicategory of profunctors in an homogeneous way and provide a uniform approach to the definition of bicategories that are of interest in operad theory, mathematical logic, and theoretical computer science.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017, The Author(s). This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 02 Oct 2017 15:09 |
Last Modified: | 23 Jun 2023 22:36 |
Status: | Published |
Publisher: | Springer Verlag |
Identification Number: | 10.1007/s00029-017-0361-3 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:121859 |
Download
Filename: Relative pseudomonads, Kleisli bicategories, and substitution monoidal structures.pdf
Licence: CC-BY 4.0